UNIGE document Scientific Article
previous document  unige:6285  next document
add to browser collection
Title

Optimal Schwarz Waveform Relaxation for the One Dimensional Wave Equation

Authors
Nataf, F.
Published in SIAM Journal on Numerical Analysis. 2003, vol. 41, no. 5, p. 1643-1681
Identifiers
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, HALPERN, Laurence, NATAF, F. Optimal Schwarz Waveform Relaxation for the One Dimensional Wave Equation. In: SIAM Journal on Numerical Analysis, 2003, vol. 41, n° 5, p. 1643-1681. https://archive-ouverte.unige.ch/unige:6285

218 hits

165 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :